American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M12) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>

[1] Christian Klingenberg, Gero Schnücke and Yinhua Xia. Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws: Analysis and application in one dimension. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Emmanuel Audusse, François Bouchut, Marie-Odile Bristeau and Jacques Sainte-Marie. Kinetic entropy inequality and hydrostatic reconstruction scheme for the Saint-Venant system. Math. Comp. 85 (2016) 2815-2837.
Abstract, references, and article information   
View Article: PDF

[3] Francis J. Narcowich, Stephen T. Rowe and Joseph D. Ward. A novel Galerkin method for solving PDES on the sphere using highly localized kernel bases. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Yingda Cheng, Ching-Shan Chou, Fengyan Li and Yulong Xing. $L^2$ stable discontinuous Galerkin methods for one-dimensional two-way wave equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] C. Bauzet, J. Charrier and T. Gallouët. Convergence of flux-splitting finite volume schemes for hyperbolic scalar conservation laws with a multiplicative stochastic perturbation. Math. Comp. 85 (2016) 2777-2813.
Abstract, references, and article information   
View Article: PDF

[6] Martin Campos Pinto and Eric Sonnendrücker. Gauss-compatible Galerkin schemes for time-dependent Maxwell equations. Math. Comp. 85 (2016) 2651-2685.
Abstract, references, and article information   
View Article: PDF

[7] Lili Hu, Yao Li and Yingjie Liu. A limiting strategy for the back and forth error compensation and correction method for solving advection equations. Math. Comp. 85 (2016) 1263-1280.
Abstract, references, and article information   
View Article: PDF

[8] Alexandre Ern and Friedhelm Schieweck. Discontinuous Galerkin method in time combined with a stabilized finite element method in space for linear first-order PDEs. Math. Comp. 85 (2016) 2099-2129.
Abstract, references, and article information   
View Article: PDF

[9] Vivien Desveaux, Markus Zenk, Christophe Berthon and Christian Klingenberg. Well-balanced schemes to capture non-explicit steady states: Ripa model. Math. Comp. 85 (2016) 1571-1602.
Abstract, references, and article information   
View Article: PDF

[10] Olivier Bokanowski, Yingda Cheng and Chi-Wang Shu. Convergence of discontinuous Galerkin schemes for front propagation with obstacles. Math. Comp. 85 (2016) 2131-2159.
Abstract, references, and article information   
View Article: PDF

[11] Georgios Akrivis. Stability properties of implicit--explicit multistep methods for a class of nonlinear parabolic equations. Math. Comp. 85 (2016) 2217-2229.
Abstract, references, and article information   
View Article: PDF

[12] Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise. Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation. Math. Comp. 85 (2016) 2231-2257.
Abstract, references, and article information   
View Article: PDF

[13] Georgios Akrivis and Emmanuil Katsoprinakis. Backward difference formulae: New multipliers and stability properties for parabolic equations. Math. Comp. 85 (2016) 2195-2216.
Abstract, references, and article information   
View Article: PDF

[14] Christophe Berthon and Christophe Chalons. A fully well-balanced, positive and entropy-satisfying Godunov-type method for the shallow-water equations. Math. Comp. 85 (2016) 1281-1307.
Abstract, references, and article information   
View Article: PDF

[15] Xiong Meng, Chi-Wang Shu and Boying Wu. Optimal error estimates for discontinuous Galerkin methods based on upwind-biased fluxes for linear hyperbolic equations. Math. Comp. 85 (2016) 1225-1261.
Abstract, references, and article information   
View Article: PDF

[16] J. L. Gracia and E. O’Riordan. Numerical approximation of solution derivatives of singularly perturbed parabolic problems of convection-diffusion type. Math. Comp. 85 (2016) 581-599.
Abstract, references, and article information   
View Article: PDF

[17] Clément Cancès and Cindy Guichard. Convergence of a nonlinear entropy diminishing Control Volume Finite Element scheme for solving anisotropic degenerate parabolic equations. Math. Comp. 85 (2016) 549-580.
Abstract, references, and article information   
View Article: PDF

[18] Anne Bouillard, Erwan Faou and Maxime Zavidovique. Fast weak--KAM integrators for separable Hamiltonian systems. Math. Comp. 85 (2016) 85-117.
Abstract, references, and article information   
View Article: PDF

[19] Zhilin Li. On convergence of the immersed boundary method for elliptic interface problems. Math. Comp. 84 (2015) 1169-1188.
Abstract, references, and article information   
View Article: PDF

[20] Liviu I. Ignat, Alejandro Pozo and Enrique Zuazua. Large-time asymptotics, vanishing viscosity and numerics for 1-D scalar conservation laws. Math. Comp. 84 (2015) 1633-1662.
Abstract, references, and article information   
View Article: PDF

[21] D. C. Antonopoulou, G. D. Karali, M. Plexousakis and G. E. Zouraris. Crank-Nicolson finite element discretizations for a two-dimensional linear Schr{\"o}dinger-type equation posed in a noncylindrical domain. Math. Comp. 84 (2015) 1571-1598.
Abstract, references, and article information   
View Article: PDF

[22] Christian Lubich and Dhia Mansour. Variational discretization of wave equations on evolving surfaces. Math. Comp. 84 (2015) 513-542.
Abstract, references, and article information   
View Article: PDF

[23] Carsten Carstensen, Dietmar Gallistl and Mira Schedensack. Adaptive nonconforming Crouzeix-Raviart FEM for eigenvalue problems. Math. Comp. 84 (2015) 1061-1087.
Abstract, references, and article information   
View Article: PDF

[24] Ohannes Karakashian and Charalambos Makridakis. A posteriori error estimates for discontinuous Galerkin methods for the generalized Korteweg-de Vries equation. Math. Comp. 84 (2015) 1145-1167.
Abstract, references, and article information   
View Article: PDF

[25] Zhonghua Qiao, Zhi-zhong Sun and Zhengru Zhang. Stability and convergence of second-order schemes for the nonlinear epitaxial growth model without slope selection. Math. Comp. 84 (2015) 653-674.
Abstract, references, and article information   
View Article: PDF

[26] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[27] Mihály Kovács and Jacques Printems. Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation. Math. Comp. 83 (2014) 2325-2346.
Abstract, references, and article information   
View Article: PDF

[28] Andrea Bonito, Jean-Luc Guermond and Bojan Popov. Stability analysis of explicit entropy viscosity methods for non-linear scalar conservation equations. Math. Comp. 83 (2014) 1039-1062.
Abstract, references, and article information   
View Article: PDF

[29] Nune Hovhannisyan, Siegfried Müller and Roland Schäfer. Adaptive multiresolution discontinuous Galerkin schemes for conservation laws. Math. Comp. 83 (2014) 113-151.
Abstract, references, and article information   
View Article: PDF

[30] Ross Ingram. A new linearly extrapolated Crank-Nicolson time-stepping scheme for the Navier-Stokes equations. Math. Comp. 82 (2013) 1953-1973.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 127 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia